Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 22 of 27 found articles
 
 
  On the subset sum problem for finite fields
 
 
Title: On the subset sum problem for finite fields
Author: Pavone, Marco
Appeared in: Finite fields and their applications
Paging: Volume 76 () nr. C pages p.
Year: 2021
Contents:
Publisher: Elsevier Inc.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 22 of 27 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands